Hyperbolicity of infinite-dimensional drift systems

V. S. Afraimovich, Ya B. Pesin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The authors study the stability of trajectories in infinite-dimensional systems which are perturbations of infinite chains of independent finite-dimensional systems with strongly hyperbolic properties. They consider a special 'drift' type of perturbation in which a system with number n interacts only with systems with previous numbers. They reduce the problem of stability to a problem of small perturbations in a special space with an appropriate metric and construct the corresponding version of perturbation theory. Their main result is to show that the type of hyperbolicity can be radically changed when the parameters of the system grow.

Original languageEnglish (US)
Article number001
Pages (from-to)1-19
Number of pages19
JournalNonlinearity
Volume3
Issue number1
DOIs
StatePublished - Dec 1 1990

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hyperbolicity of infinite-dimensional drift systems'. Together they form a unique fingerprint.

Cite this